# SDR SIMA20150104002

- Difficulty date: January 4, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 30,168 hours, 21,621 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

80 FEET AS WE PUT THE GEAR UP, GEAR DISAGREE WARNING CAME ON.  NO OVERWEIGHT LANDING. TRANSFERRED TO NRWC 507-ORD-01917.  R & R LG CONTROL PANEL LEVER IAW MM 32-31-01.  OPERATIONS CHECK OF THE LG EXTENSION & RETRACTION CHECKED IAW NRWC 507-ORD-01917 & 507-ORD-01918.
